# SDR ASOA20140228020

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 23,994 hours, 13,784 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1285
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED F/A AND PASSENGER SMELLED SMOKE IN THE FRONT OF CABIN. MAINTENANCE INSPECTED AND REPLACED THE CABIN LIGHT CONTROL MODULE.  OPS CHECKS WERE GOOD.
